Laboratory of Structural Methods of Data Analysis in Predictive
Modeling Moscow Institute of Physics and Technology
Implementation of Boolean Functions with a Bounded Number of Zeros by Disjunctive Normal Forms
The problem of constructing simple disjunctive normal forms (DNFs) of Boolean func tions with a small number of zeros is considered. The problem is of interest in the complexity analysis of Boolean functions and in its applications to data analysis. The method used is a further development of the reduction approach to the construction of DNFs of Boolean functions. A key idea of the reduc tion method is that a Boolean function is represented as a disjunction of Boolean functions with fewer zeros. In a number of practically important cases, this technique makes it possible to considerably reduce the complexity of DNF implementations of Boolean functions.

Авторы: Maximov Yury

Дата: 16 ноября 2014

Статус: опубликована

Журнал: Computational Mathematics and Mathematical Physics

Том: 53

Выпуск: 9

Страницы: 1391

Год: 2013

Google scholar:

Направления исследований

Structural optimization

Дополнительные материалы